# SDR QXEA9902592

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,341 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- COCKPIT EMERGENCY LIGHT ILLUMINATED WHEN EMERGENCY LIGHTS WERE ARMED.  REPLACED COCKPIT LIGHT ASSEMBLY, OPERATIONAL CHECKS GOOD.
